MAUDE Adverse Event Report: STERIS Corporation CELERITY; HP Indicator Tape

STERIS Corporation CELERITY; HP Indicator Tape
Model Number PCC077
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch report #0505900000-2026-8004 that, ¿steris hp indicator tape ref pcc077 hit and missed changing the color after exposure to low temperature sterilization.¿ no report of injury.
 
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification ¿ the lot number is unknown, therefore, the applicable production identifiers were not included in the mdr.

Brand Name
CELERITY
Common Device Name
HP Indicator Tape
Manufacturer (Section D)
STERIS Corporation
6515 hopkins rd
mentor OH 44060
Manufacturer (Section G)
STERIS Corporation
6515 hopkins rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50818420
Report Number3000251274-2026-00004
Device Sequence Number16114167
Product Code JOJ
UDI-Device Identifier00724995231507
UDI-Public(01)00724995231507
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCC077
Device Catalogue NumberPCC077
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown